Skip to content

Announcements

Pressures not falling in the less than 120/80 range? See our High Blood Pressure Health Center for information about symptoms and treatment.

To learn more about how lifestyle changes can help manage and prevent symptoms:

Exercise and High Blood Pressure
Healthy Diet - Salt Shockers and Dash Diet



Hair loss after stopping BP med
avatar
1214bjy posted:
Hello, Three weeks ago I stopped taking my blood pressure (at the advisement of my doctor) but I am still experiencing hair loss and flaky scalp. I was taking Losartan for three months and the side effects kept getting worse and worse. I can't get in to see a dermatologist for another week or so but I'm wondering at what point do these side effects stop? I hate dealing with both but seeing the hair loss every day is very worrisome.

Does anyone know how long until the side effects reverse? Any natural treatments I should try? I don't want to take ANY more medication if I don't have to.

Thanks,
Jo
Reply


Helpful Tips

garlic oil
I've started taking 2 "garlic oil perles" along with my regular meds (metoperol, lisinopril. nefedipine) and my pressure has dropped 25 ... More
Was this Helpful?
23 of 33 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center